# SDR DALA2023030101536

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N948DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2649613) DURING INSPECTION FOUND CORROSION ANGLE - SUPPORT LOCATED STA 500L AND BTW STR 26L TO STR 26R AT FWD CARGO COMPARTMENT. REPLACED ANGLE - SUPPORT LOCATED STA 500L AND BTW STR 26L TO STR 26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02 AND DWG: 143A7902.
